# SDR COMA2009122850303

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 37,685 hours, 34,721 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01031H8853
- Condition: Cracked
- Location: Cockpit
- Part time: 37,685 hours, 34,721 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF / CLIMB FROM GSO THE CAPTAINS WINDSHIELD CRACKED, CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO GSO.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE CAPTAINS WINDSHIELD.
